Šlapal, Josef - Topological structuring of the digital plane

dmtcs:601 - Discrete Mathematics & Theoretical Computer Science, August 1, 2013, Vol. 15 no. 2
Topological structuring of the digital plane

Authors: Šlapal, Josef

We discuss an Alexandroff topology on ℤ2 having the property that its quotient topologies include the Khalimsky and Marcus-Wyse topologies. We introduce a further quotient topology and prove a Jordan curve theorem for it.


Source : oai:HAL:hal-00980765v1
Volume: Vol. 15 no. 2
Section: Combinatorics
Published on: August 1, 2013
Submitted on: October 24, 2011
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 38 times.
This article's PDF has been downloaded 246 times.